# SDR SWAA2024030456167

- Difficulty date: February 26, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 9,276 hours, 5,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 142NW IS CRACKED. A177-006<[01] VERIFIED AND REPLACED AFT CARGO PANEL 142NW ON PARTS RACK IAW IPC 50-12-02-01 ITEM 35.;[02] VERIFIED STEP 1 AUDIT C/W
